# SDR DALA2022112107467

- Difficulty date: November 19, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N359NB
- Make and model: Airbus A319-114
- Aircraft serial: 1923
- Aircraft time: 53,849 hours, 27,466 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Anchor Fitting
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3159 - LEFT MLG ANCHORAGE FITTING HAS PITTING/CORROSION. CORRECTIVE ACTION: REPAIRED IAW A319 SRM 57-26-13-300-025, PRI 603849-14 REV 0. (2502667)
